# SDR CA150526003

- Difficulty date: May 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,054 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 2910 · Hydraulic System, Main
- Part: Canister
- Part number: 460635
- Condition: Damaged
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT THE GEAR WAS SELECTED DOWN & DID NOT RESPOND.  EMER EXTENSION WAS USED TO DEPLOY THE GEAR.  THE LT HYD CANISTER THREADS WERE FOUND SHEARED.  THE LAST TIME THE CANISTER WAS REMOVED WAS APPROX 100 HRS PRIOR DURING INSPECTION.  THIS IS THE SECOND FAILURE THIS YEAR.  PREVIOUS FAILURE WAS MARCH 5, 2015 ON A DIFFERENT ACFT.
